Ohio, 2017

Tornado and Flash Flooding in Ohio, March 1 to 4, 2017

March 1 to 4, 2017 · NWS RLX · 19 events in 7 counties and zones

A strong cold front moved across the Ohio River Valley during the afternoon of March 1. Strong storms had developed near this cold front well to the west the day before, and raced through the middle Ohio River Valley early on the 1st as a severe squall line producing widespread damaging wind gusts.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$140,000
Crop damage
None recorded
Events
19

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS RLX wrote it up.

A strong cold front moved across the Ohio River Valley during the afternoon of March 1. Strong storms had developed near this cold front well to the west the day before, and raced through the middle Ohio River Valley early on the 1st as a severe squall line producing widespread damaging wind gusts. Heavy rainfall from training storms also produced flash flooding as 1-2 inches of rain fell over several hours. The flash flooding combined with the wet ground eventually lead to river and stream flooding during the afternoon of the 1st through the 2nd.

The Muskingum river at Beverly, spilled over its banks on the evening of the 1st, and remained in flood stage for several hours. The river had a crest of 29.3 feet, just above the flood stage of 29 feet. This caused minor flooding of several homes, roads and lowlands next to the river.

The Hocking River at Athens rose out of its banks just after noon on the 2nd, and remained above flood stage through mid morning on the 3rd. The river crested at just over 21 feet, about a foot over flood stage of 20 feet. This resulted in minor flooding of lowlands and campgrounds along the river.

Other smaller creeks and streams, such as Duck Creek, the Little Muskingum, Raccoon Creek, Shade Creek and Symmes Creek all rose out of their banks. The Raccoon Creek was the last to return below bankfull, early on the 4th. According to the Ohio DOT, various roads were closed due to the flooding across Southeast Ohio.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before the first event at Mar 1, 2:32 AM EST, 1 hour 28 minutes earlier.

Area forecast discussion, Mar 1, 2:32 AM EST, 1 hour 28 minutes before
Area Forecast Discussion
National Weather Service Charleston WV
232 AM EST Wed Mar 1 2017

.SYNOPSIS...
Strong cold front crosses late Wednesday. Reinforcing clipper
system Thursday night into Friday. High pressure this weekend.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
As of 839 PM Tuesday...

Updated evening forecast based on latest radar and meso model trends
for chance of precipitation and temperatures.

As of 555 PM Tuesday...
Will adjust pops for quicker exodus in the south and raise pops late
this afternoon in the northwest based on latest radar trends and
meso models.

As of 240 PM Tuesday...

The first in a series of complexes of showers and thunderstorms was
slowly moving through the area early this afternoon, priming already
wet soils for what may follow. The showers and thunderstorms were
attributable to an upper level disturbance, most evident in terms of
the divergence. Radar trends, models and decreasing Corfidi vector
magnitudes suggest these showers and thunderstorms may be slow to
exit, increasing rainfall amounts today.

A series of low pressure centers will move northeastward through
the Great Lakes tonight and Wednesday will pull a surface cold
front toward the area, and eventually on through the area late
Wednesday or just beyond. However, additional upper level
waves, and perhaps a surface boundary out ahead of the main
cold front, is likely to bring rounds of showers and
thunderstorms late overnight tonight into Wednesday, until the
surface cold front arrives from the west.

The warm, moist air being pumped northeastward, in very strong
flow out ahead of this amplified system is progged to bring PW
values almost as high as 1.4 inches late overnight and
Wednesday, which is climatologically as high as it gets in this
area this time of year. Elevated CAPE late overnight
transitioning to surface based CAPE Wednesday afternoon along
with the highly sheared environment presents an enhanced severe
weather threat as depicted by SPC.

With FFG values down near one inch per hour, 1.25 in 3 and 1.5
in 6, and several rounds of potentially heavy rainfall
possible, a flash flood watch remains in effect through
Wednesday.

There was model divergence on the timing of the exodus of the
system late Wednesday into Wednesday evening.

Temperatures grids reflect the rain cooled air over the middle
Ohio Valley into this evening, and then warm advection overnight
into Wednesday. Highs are below guidance given the amount of
cloudiness, showers and thunderstorms expected to be around,
but a dry break in the afternoon could still help realize higher
values.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH FRIDAY NIGHT/...
As of 220 AM Wednesday...

Post frontal environment brings sharply colder air into the
area and lingering snow showers over the northeast mountains. A
reinforcing clipper system will anchor more cold air, for a
short time anyways, and light snow across the northern half of
the CWA and emphasized over the northeast mountains again. There
are some challenges here in terms of timing of precipitation
type changes. Ahead of the secondary cold front, there will be
brief warm air advection, and need to keep the type as rain on
the front end heading into Thursday night. The cold front passes
and snow will follow as 850mb temps drop towards -10C and 925mb
temps drop back below zero. It is these 925mb temps that really
cement the rain on the front end in the warm air advection.
Heading into Friday, try very hard to avoid a snow to rain
scheme in a post frontal environment as model temperatures and
precipitation type like to present, and it rarely happens. But
given the time of year in late winter, this may be a legitimate
solution, and the low end POPs down towards the Kanawha Valley
will likely be rain with temps around 40 or so. Cannot justify
the rain/snow adjustment up that far. In the end, there does not
look to be too much of a change in overall amounts, and it is a
low end snow event.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
As of 220 AM Wednesday...

High pressure dominates the weekend, and holds on through early
next week while slowly pushing east. Temperatures begin
moderating again in the long term with warm air advection back
in force on Sunday and highs back in the 60s lowlands/50s
mountains. Next frontal system is slated for the Tuesday time
frame, but the forecast is dry through that time.

&&

.AVIATION /08Z WEDNESDAY THROUGH SUNDAY/...
06Z Wednesday thru 06Z Thursday...
As of 130 AM Wednesday...

A strong cold front will move southeastward across the area
today, preceded by showers and thunderstorms, and gusty south
winds. Some of the storms may contain damaging winds and large
hail. By around 01Z the front will be exiting the mountains,
ending the precip, except for some high elevation rain to snow showers
in the northern mountains. South winds today will be 15 to 20
KTS with gust 30 to 35 KTS.

Look for MVFR ceilings slowly eroding from south to north early
this morning, and should be mostly vfr ceilings around 4000 feet
outside of the widespread convection. Behind the front tonight,
some MVFR ceilings around 25000 feet will work back into the
northern and eastern portions of the WV, with some IFR in the
higher elevations of the northern mountains. West winds will
remain quite gusty, slowly diminishing overnight.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z THURSDAY...

FORECAST CONFIDENCE: Lbw to Medium.

ALTERNATE SCENARIOS: Timing and location of erosion of early
morning stratus deck may very. Timing and strength of
showers/thunderstorms could also vary.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE                                   WED 03/01/17
UTC 1HRLY       06   07   08   09   10   11   12   13   14   15   16   17
EST 1HRLY       01   02   03   04   05   06   07   08   09   10   11   12
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
HTS CONSISTENCY  L    H    H    H    H    H    M    M    H    M    M    M
BKW CONSISTENCY  H    M    M    H    M    H    H    H    H    H    H    M
EKN CONSISTENCY  H    M    H    H    H    H    H    H    H    H    H    M
PKB CONSISTENCY  H    H    H    M    M    H    M    H    H    H    L    L
CKB CONSISTENCY  H    M    M    H    H    M    H    H    M    H    H    M

AFTER 06Z THURSDAY...
No widespread IFR conditions are expected at this time.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flash Flood Watch through this evening for WVZ005>011-013>020-
     027>032-039-040-519>522-525-526.
OH...Flash Flood Watch through this evening for OHZ066-067-075-076-
     083>087.
KY...Flash Flood Watch through this evening for KYZ101>103-105.
VA...None.

&&

SYNOPSIS...TRM/MZ
NEAR TERM...TRM/RPY
SHORT TERM...26
LONG TERM...26
AVIATION...JMV
Hazardous weather outlook, Feb 28, 3:28 PM EST, 12 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
328 PM EST Tue Feb 28 2017

KYZ102-103-105-WVZ005>011-013>020-027>032-039-040-519>522-525-526-
012030-
Carter-Boyd-Lawrence KY-Wayne-Cabell-Mason-Jackson WV-Wood-Pleasants-
Tyler-Lincoln-Putnam-Kanawha-Roane-Wirt-Calhoun-Ritchie-Doddridge-
Clay-Braxton-Gilmer-Lewis-Harrison-Taylor-Upshur-Barbour-
Northwest Nicholas-Southeast Nicholas-Northwest Webster-
Southeast Webster-Northwest Randolph-Southeast Randolph-
328 PM EST Tue Feb 28 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY EVENING...

This Hazardous Weather Outlook is for portions of northeast
Kentucky, and portions of central West Virginia, northeast West
Virginia, northern West Virginia, southeast West Virginia, southern
West Virginia and western West Virginia.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Numerous severe thunderstorms are also possible Wednesday. Damaging
winds are the main threats, but large hail is also possible.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

VAZ003-004-WVZ024>026-033-034-515>518-523-524-012030-
Dickenson-Buchanan-Mingo-Logan-Boone-McDowell-Wyoming-
Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-Northwest Pocahontas-Southeast Pocahontas-
328 PM EST Tue Feb 28 2017

This Hazardous Weather Outlook is for southwest Virginia, and
portions of northeast West Virginia, southeast West Virginia and
southern West Virginia.

.DAY ONE...This Afternoon and Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Numerous severe thunderstorms are possible Wednesday. Damaging winds
are the main threats, but large hail is also possible.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

KYZ101-OHZ066-067-075-076-083>087-012030-
Greenup-Perry-Morgan-Athens-Washington-Jackson OH-Vinton-Meigs-
Gallia-Lawrence OH-
328 PM EST Tue Feb 28 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY EVENING...

This Hazardous Weather Outlook is for portions of northeast
Kentucky and southeast Ohio.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

There is a slight risk of severe thunderstorms late tonight.
Damaging winds are the main threats,but large hail is also possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Numerous severe thunderstorms are also possible Wednesday. Damaging
winds are the main threats, but large hail is also possible.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

In the hours before

Special weather statement, Mar 1, 3:32 AM EST, 28 minutes before
Special Weather Statement
National Weather Service Charleston WV
332 AM EST WED MAR 1 2017

OHZ066-067-075-076-084-WVZ009-010915-
Washington-Athens-Morgan-Perry-Vinton-Wood-
332 AM EST WED MAR 1 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN PERRY...WESTERN
WASHINGTON...MORGAN...ATHENS...VINTON AND NORTHWESTERN WOOD
COUNTIES...

At 332 AM EST, a strong thunderstorm was located near Mcarthur,
moving east at 55 mph.

Wind gusts of 50 to 55 mph and nickel size hail are possible with
this storm.

Locations impacted include...
Athens, Belpre, Nelsonville, Glouster, McConnelsville, Mcarthur,
Beverly, Albany, Shawnee, Coolville, Chesterhill, Lake Hope State
Park, Washington, Lubeck, Chauncey, New Straitsville, Malta, Corning,
Buchtel and Stockport.

This includes Route 50 in West Virginia between mile markers 1 and 4.

LAT...LON 3975 8168 3923 8158 3920 8265 3921 8276
      3937 8274 3937 8252 3940 8251 3939 8229
      3947 8228 3947 8217 3955 8216 3956 8216
      3956 8226 3959 8226 3960 8237 3964 8238
      3964 8237 3977 8193
TIME...MOT...LOC 0832Z 259DEG 60KT 3927 8259

26
Special weather statement, Mar 1, 3:36 AM EST, 24 minutes before
Special Weather Statement
National Weather Service Charleston WV
336 AM EST WED MAR 1 2017

OHZ066-067-076-010915-
Washington-Morgan-Perry-
336 AM EST WED MAR 1 2017

...A STRONG THUNDERSTORM WILL AFFECT PERRY...NORTHWESTERN WASHINGTON
AND MORGAN COUNTIES...

At 336 AM EST, a strong thunderstorm was located over Somerset,
moving east at 60 mph.

Wind gusts of 50 to 55 mph and half inch hail are possible with this
storm.

Locations impacted include...
New Lexington, McConnelsville, Somerset, Beverly, Perry State Forest,
Crooksville, Junction City, Malta, Corning, Lowell, Stockport,
Bristol, Glenford, Rendville, Hackney, Eagleport and Devola.

LAT...LON 3991 8217 3982 8217 3982 8208 3977 8207
      3975 8164 3967 8164 3966 8159 3959 8159
      3958 8149 3948 8149 3966 8237 3974 8236
      3975 8239 3992 8233
TIME...MOT...LOC 0836Z 277DEG 51KT 3980 8228

26

The radar

The Charleston,WV radar (KRLX), 130 km away, was scanning. The volume nearest the first event began at 09:00 UTC.

Open the radar archive at this moment

Event by event

9 flood, 6 flash flood, 3 thunderstorm wind, 1 tornado. Local standard time, as filed.

Thunderstorm Wind, Athens

When
March 1, 4:00 AM EST
Where
Athens County, 0.62 mi NW of Floodwood
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Fire Department/Rescue
Coordinates
39.425, -82.189

A large tree fell and took out several electric poles.

Flash Flood, Perry

When
March 1, 8:45 AM EST to 10:55 AM EST
Where
Perry County, 1.15 mi ENE of Crooksville to 0.74 mi N of Roseville
Cause
Heavy Rain
Property damage
$1,000
Reported by
911 Call Center
Coordinates
39.778, -82.081

Water rescues were reported due to flash flooding in Roseville.

Tornado, Meigs

When
March 1, 9:07 AM EST to 9:08 AM EST
Where
Meigs County, 0.6 mi NNW of Langsville to 0.63 mi NNW of Langsville
Rating
EF1
Path length
0.05 mi
Path width
300 yd
Property damage
$80,000
Reported by
NWS Storm Survey
Coordinates
39.058, -82.185

A National Weather Service storm survey team found damage consistent with a EF-1 tornado near Langsville, OH. Multiple trees were snapped. A small shed was ripped from its foundation and blown several feet away. A porch was torn from a house, lifted over the house and deposited on the other side. The house also had some shingle damage. A large barn suffered significant damage. The metal roof was torn off and thrown up to 200 yards away. It appeared that two side walls of the barn collapsed after loss of the roof. Wind were estimated to be 100 mph.

Thunderstorm Wind, Meigs

When
March 1, 9:14 AM EST
Where
Meigs County, 0.43 mi WSW of Middleport
Measured
60 kt (69 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
38.997, -82.057

A tree fell on a mobile home along Oliver Street and a steeple was blown off a church on Pearl Street.

Thunderstorm Wind, Lawrence

When
March 1, 9:15 AM EST
Where
Lawrence County, Chesapeake
Measured
50 kt (58 mph) estimated gust
Property damage
$7,000
Reported by
Public
Coordinates
38.430, -82.450

A tree fell on a parked car.

Flash Flood, Vinton

When
March 1, 9:30 AM EST to 11:15 AM EST
Where
Vinton County, 1.1 mi N of Elk Fork to 1.78 mi ENE of Elk Fork
Cause
Heavy Rain
Property damage
$1,000
Reported by
Department of Highways
Coordinates
39.296, -82.470

State Route 328 was closed in both directions due to flash flooding along Raccoon Creek.

Flash Flood, Athens

When
March 1, 10:00 AM EST to 11:15 AM EST
Where
Athens County, 1.97 mi NW of Athens Ohio Univ Arp to 1.86 mi N of Albany
Cause
Heavy Rain
Property damage
$2,000
Reported by
Department of Highways
Coordinates
39.236, -82.260

Flash flooding occurred along portions of Rockcamp Creek, Mud Lick Run and Hewett Fork. This closed portions of SR 56, SR 356, and SR 691 due to the high water.

Flash Flood, Vinton

When
March 1, 10:30 AM EST to 11:33 AM EST
Where
Vinton County, 0.71 mi N of Prattsville to 1.31 mi NW of Prattsville
Cause
Heavy Rain
Property damage
$1,000
Reported by
Department of Highways
Coordinates
39.240, -82.382

State Route 278 was closed in both directions due to flash flooding from Raccoon Creek and some of its smaller tributaries.

Flash Flood, Perry

When
March 1, 10:40 AM EST to 11:15 AM EST
Where
Perry County, 1.15 mi ENE of Crooksville to 0.74 mi SSE of Mc Luney
Cause
Heavy Rain
Property damage
$5,000
Reported by
911 Call Center
Coordinates
39.778, -82.081

Rising waters due to flash flooding caused minor damage to an apartment building.

Flash Flood, Perry

When
March 1, 10:45 AM EST to 11:15 AM EST
Where
Perry County, 1.37 mi WSW of New Straitsville to 0.86 mi W of Shawnee
Cause
Heavy Rain
Property damage
$3,000
Reported by
911 Call Center
Coordinates
39.575, -82.255

Multiple roads were closed due to high water across southern Perry County as a result of flash flooding on Sunday and Monday Creeks, and their smaller feeder creeks.

Flood, Vinton

When
March 1, 11:15 AM EST to March 3, 12:30 AM EST
Where
Vinton County, 0.81 mi E of Elk Fork to 3.71 mi SSW of Mt Pleasant
Cause
Heavy Rain
Property damage
$2,000
Reported by
Department of Highways
Coordinates
39.281, -82.455

Raccoon Creek was above bankfull, closing multiple roads, including sections of SR 328 and 278.

Flood, Perry

When
March 1, 11:15 AM EST to March 2, 4:30 PM EST
Where
Perry County, 1.82 mi S of Crossenville to 1.13 mi WSW of Maxville
Cause
Heavy Rain
Property damage
$2,000
Reported by
Department of Highways
Coordinates
39.654, -82.356

Multiple roads were closed due to high water across southern Perry County as a result of continued minor flooding on Sunday and Monday Creeks, and their smaller feeder creeks.

Flood, Athens

When
March 1, 11:15 AM EST to March 3, 12:30 AM EST
Where
Athens County, 2.08 mi SSE of Mineral to 1.84 mi WNW of East Clayton
Cause
Heavy Rain
Property damage
$2,000
Reported by
Department of Highways
Coordinates
39.291, -82.257

Multiple roads were closed due to flooding on Sunday and Monday Creek, that lead to flooding along the Hocking River.

Flood, Meigs

When
March 1, 11:33 AM EST to March 2, 2:00 AM EST
Where
Meigs County, 1.35 mi S of Dyesville to 0.7 mi E of Danville
Cause
Heavy Rain
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
39.101, -82.225

Multiple roads were closed due to flooding along the Shade River, Leading Creek, Thomas Fork and their smaller tributaries.

Flood, Vinton

When
March 1, 11:34 AM EST to March 4, 7:30 AM EST
Where
Vinton County, 1.5 mi NNE of Bolins Mills to 1.41 mi N of Bolins Mills
Cause
Heavy Rain
Property damage
$2,000
Reported by
River/Stream Gage
Coordinates
39.251, -82.272

Raccoon Creek at Bolins Mills remained in flood stage following heavy rain. This closed multiple roads across the eastern part of the county.

Flood, Gallia

When
March 1, 11:40 AM EST to March 2, 11:00 AM EST
Where
Gallia County, 5.24 mi WSW of Sand Fork to 1.55 mi SW of Sand Fork
Cause
Heavy Rain
Property damage
$2,000
Reported by
Department of Highways
Coordinates
38.686, -82.467

Multiple roads were closed across the western part of the county due to flooding along Symmes Creek.

Flood, Lawrence

When
March 1, 11:40 AM EST to March 2, 4:00 PM EST
Where
Lawrence County, 2.13 mi WSW of Rock Camp to 1.34 mi W of Sherritts
Cause
Heavy Rain
Property damage
$2,000
Reported by
Department of Highways
Coordinates
38.517, -82.586

Multiple roads were closed due to flooding along Symmes Creek.

Flood, Washington

When
March 1, 7:00 PM EST to 10:05 PM EST
Where
Washington County, 1.24 mi W of Beverly to 1.11 mi NW of Beverly
Cause
Heavy Rain
Property damage
$10,000
Reported by
River/Stream Gage
Coordinates
39.552, -81.653

Several homes, sections of Route 60, and areas of farmland were flooded due to flooding on the Muskingum River at Beverly.

Flood, Washington

When
March 1, 7:00 PM EST to March 2, 4:00 PM EST
Where
Washington County, 0.5 mi NNW of Macksburg to 1.09 mi NW of Unionville
Cause
Heavy Rain
Property damage
$3,000
Reported by
River/Stream Gage
Coordinates
39.637, -81.472

Multiple roads were closed due to flooding on Duck Creek and the Little Muskingum River, along with their smaller feeder creeks.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Ohio in 2017Every state in 2017This day in weather historyThe tornado archive for Ohio, 2017Warnings in Ohio, March 2017

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 673126, 673880, 673155, 673157, 673159, 673881, 673883, 673882, 673879, 673878, 673709, 673901, 673902, 673908, 673906, 673910, 673911, 673707, 673903.